what in the world?

two days ago, i slept all day and had a headache. i thought i was just tired. then the next day, i felt weak, achy all over and at times felt dizzy when i got up. what in the world is going on? because i’m on psych-meds and also pre-diabetes meds, i can’t tell what medicine is causing what or if i’m sick! to make matters more annoying than anything else, this morning, the third day of being dragged down by physical ailments, my back started to hurt again.

my psychiatrist wanted me to decrease dose of wellbutrin (my primary antidepressant) to see decrease in dose of wellbutrin would make me less anxious. so i took smaller dose for couple days. then when i was in bed for the second day and feeling dizzy, i took the pill i skipped to make up the normal dose of wellbutrin just in case what i was experiencing was due to withdrawal symptoms of wellbutrin. i was getting nauseous too but the redsox game last night went on for over four hours and i kept myself distracted by watching the redsox lose a game they should have won!!!

so am i sick? am i taking too much pre-diabetic meds? my doctor seems to think lowering hemoglobin A1c will keep diabetes away. but i just read some blogs that stated that lowering hemoglobin A1c with medication might come at the cost of increased rate of death if tight control of hemoglobin A1c with medicine causes hypoglycemia while patient is driving or doing other kinds of activity where alertness is matter of life and death.

sigh. hello, i’m still in my thirties. just as i’m coming out of depression, did i really need to be dealt pre-diabetes!!! ok the lack of exercise and poor diet might have contributed and i would take full responsibility except when you’re depressed, you don’t really care what happens to your life, you know???

Advertisements

day by day

it’s amazing how living day by day can get you so far.  i somehow made it through the nyc trip two weekends ago.  i somehow made it through easter sunday – making tons of sandwiches for refreshements and all.  i made it through another class this morning despite the difficulty i have been having with understanding the readings.  wow.  wow.  wow.

i’m looking forward to seeing my niece tomorrow!  i have a presentation next tuesday morning so yes, i decided to go visit my niece.  makes perfect sense, doesn’t it?  i’m leaving tomorrow morning and coming back monday night.  i’m sure i won’t be stressed and i will get all the work done early.  NOT!  hehe   seriously, maybe i will get things done.  maybe.  just maybe.

i started taking wellbutrin last saturday.  it’s at such a low dosage right now.  so i can’t really tell if it’s helping.  my psychiatrist is super conservative and careful.  recommended starting dose is like 150 mg.  i’m on 37.5 mg.  i mean, is it doing anything at all at such a low dose like that?  i hope i lose my appetite and lose a lot of weight!  i’m only half joking about that.  🙂

understanding at last

after a few weeks of no understanding whatsoever of what i had to read for class, last night i read 40 pages and understood what i was reading!!!  praise God!  i was so relieved that my brain hadn’t gone mad.

class was amazing on tuesday.  i didn’t understand what i read of course.  so i had tons and tons of questions.  the professor was really patient and our discussion helped me to understand the theology infinitely more than i could have hoped for.  🙂   i was starting to think that i couldn’t do theology anymore and that maybe i had lost all interest in it.  i was happily proven wrong.  i still understand theology, can follow discussion and am capable of making contributions!

my psychiatrist is prescribing me wellbutrin tomorrow.  i was feeling so badly last friday that i could hardly speak when i saw her.  i felt like i was an empty box and couldn’t move my body.  weird, huh?  i’m looking forward to starting on wellbutrin.  we tried it about 6 years ago for a few days but had to stop because i wasn’t eating.  since then i’ve gained about 60 pounds so who cares if i stop eating?  i could use the weight loss.  hehe